Bad skin rash from Supress C

  1. Registered User
    AFOX's Avatar
    Stats
    6'2"  250 lbs.
    Join Date
    Jul 2005
    Age
    43
    Posts
    187
    Rep Power
    204

    Bad skin rash from Supress C


    I used both Formestane and Supress C in my PCT, and every once in a while I would get a small rash. A few days ago I was at the end of my Supress C, and I got a really bad red bumpy rash on my inner thighs. It is 4 days later, and it is not going away, and it itches like hell. I guess I had some kind of allergic reaction. Has anyone else had this happen?

  2. Registered User
    jmh80's Avatar
    Stats
    5'10"  180 lbs.
    Join Date
    Mar 2004
    Location
    Beaumont, TX
    Age
    34
    Posts
    8,116
    Rep Power
    9663

    I've had some irritation pop up at the front delt/top corner of my pec that is due to the Form.

    I just started staying away from that area and it seems to have gone away. Mine didn't itch so much as burned a bit.
  3. Registered User
    AFOX's Avatar
    Stats
    6'2"  250 lbs.
    Join Date
    Jul 2005
    Age
    43
    Posts
    187
    Rep Power
    204

    I had a couple of red batches before this happened too, on my inner arms, but it went away after one day. These are not like those at all, they are bright red bumpy, itchy patches on my inner thighs, that are very itchy and I have had it for 6 days now. It has to be an allergic reaction, which is weird because I had used this stuff for almost a month before this happened.
    •   
       

  4. Board Supporter
    Harland's Avatar
    Stats
    6'1"  259 lbs.
    Join Date
    Jun 2004
    Location
    Florida
    Age
    27
    Posts
    498
    Rep Power
    374

    try the tops of your feet, good place to apply. Ive applied formestane to tops of feet/inner thigh/inner arms/stomach/and inner chest and i have also applied suppress c to lower stomach, and inner chest. and ive had none of these problems.
  5. Registered User
    nickrut's Avatar
    Join Date
    Sep 2007
    Posts
    528
    Rep Power
    349

    Try to mix it up a bit. You may have some allergic reaction to the carrier in that location, orrr its just cause you keep putting it in the same areas. Some people are more sensitive than others.
  6. Board Supporter
    Harland's Avatar
    Stats
    6'1"  259 lbs.
    Join Date
    Jun 2004
    Location
    Florida
    Age
    27
    Posts
    498
    Rep Power
    374

    Quote Originally Posted by nickrut View Post
    Try to mix it up a bit. You may have some allergic reaction to the carrier in that location, orrr its just cause you keep putting it in the same areas. Some people are more sensitive than others.
    yeah i would also recommend cleaning the area real good, and moving on to a different location.

    oh and sometimes when i get an allergic reaction to something, my skin rashes in certain spots, so i use benydyl? or however you spell it.
  7. Registered User
    AFOX's Avatar
    Stats
    6'2"  250 lbs.
    Join Date
    Jul 2005
    Age
    43
    Posts
    187
    Rep Power
    204

    I tried moving to different locations, and the same bumpy rash started poping up there( inner arms and tops of feet), so I had to stop use of this product. I had no problems until the last week, and I guess my body developed an allergic reaction. I'm just glad it is in areas you cant see well. 8 days later and my inner thighs look like I had a chemical burn on them. Bright red, with evn a little purple in the middle. I'm taking allergy medicine and putting a anti itch creme on it, but it just won't go away.
  8. Registered User
    akdude's Avatar
    Stats
    6'1"  205 lbs.
    Join Date
    Aug 2009
    Location
    Greensboro NC
    Posts
    18
    Rep Power
    70

    I found this thread during a search of this issue. A friend of mine had a bad reaction to Formestane, Rash, and bumps, and stomach problems. He stopped taking it and weeks later it finally cleared up.

    Recently he tried Suppress C on the tops of his feet and had the same reaction after just two days, and started getting stomach cramps again. Needless to say he doesn't use it anymore.

    I've used both with no problems at all, I guess being a trans-dermal it penetrates your skin and makes whatever reaction you're going to have worse.
  9. Registered User
    SOGO's Avatar
    Stats
    5'10"  200 lbs.
    Join Date
    Mar 2010
    Location
    Scottsdale, AZ
    Posts
    18
    Rep Power
    64

    Any CEL reps with thoughts on this?
  10. mw1
    mw1 is offline
    Sponsor
    Board Sponsor
    mw1's Avatar
    Join Date
    Dec 2007
    Posts
    5,679
    Rep Power
    3211219

    Quote Originally Posted by SOGO View Post
    Any CEL reps with thoughts on this?
    I think Nick did in Post #5....I always try to switch up the location every couple of days.

    Serious Nutrition Solution ~~

    mw at seriousnutritionsolutions dot com
    Cycle Assist $23.50 shipped http://anabolicminds.com/forum/suppl...edge-labs.html
  11. Registered User
    akdude's Avatar
    Stats
    6'1"  205 lbs.
    Join Date
    Aug 2009
    Location
    Greensboro NC
    Posts
    18
    Rep Power
    70

    I thought I would follow up, my buddy who recently tried Suppress C put it on the tops of his feet for two days. After that, they blisterted up and bled, and took a couple weeks to start clearing up. He also got stomach cramps from it.

    I guess he is allergic to the carrier. I have no problem with either of the tropicals after applying them to the same places for days on end.
  12. mw1
    mw1 is offline
    Sponsor
    Board Sponsor
    mw1's Avatar
    Join Date
    Dec 2007
    Posts
    5,679
    Rep Power
    3211219

    Quote Originally Posted by akdude View Post
    I thought I would follow up, my buddy who recently tried Suppress C put it on the tops of his feet for two days. After that, they blisterted up and bled, and took a couple weeks to start clearing up. He also got stomach cramps from it.

    I guess he is allergic to the carrier. I have no problem with either of the tropicals after applying them to the same places for days on end.
    that would definitely classify as an allergic reaction I've never heard of anyone having that bad of a reaction

    Serious Nutrition Solution ~~

    mw at seriousnutritionsolutions dot com
    Cycle Assist $23.50 shipped http://anabolicminds.com/forum/suppl...edge-labs.html
  13. Registered User
    bboyflash's Avatar
    Join Date
    Dec 2009
    Posts
    204
    Rep Power
    22900

    Ya i was fine for a month, then week 5 came around and i got a rash every where that i put it even thou i switched up the places every couple a days a had a rash for 2 weeks straight now is finally gone...idk wat it was
  14. Registered User
    holmes215's Avatar
    Stats
    6'0"  190 lbs.
    Join Date
    Dec 2009
    Posts
    475
    Rep Power
    9625

    I had the same problem with formestane, first time I used it no problem for first 2 weeks, then 3rd week I got a burning on my thighs and a dry rash. Keeps happening if I use it now
  •   

      
     

Similar Forum Threads

  1. Supress-C is best used when?
    By RAZORBACK09 in forum Anabolics
    Replies: 7
    Last Post: 04-20-2010, 11:34 PM
  2. AMS 1-AD Major Skin Rash! Help?
    By Thor Hammer in forum Supplements
    Replies: 2
    Last Post: 08-06-2009, 08:38 AM
  3. Replies: 25
    Last Post: 07-11-2008, 02:32 PM
  4. skin rash with PH's?
    By GO_OUTSIDE! in forum Anabolics
    Replies: 8
    Last Post: 12-13-2006, 06:35 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in